# SDR IXXA06SMN436S

- Difficulty date: December 13, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING LEADING EDGE UPPER SKIN CORRODED AT STATION XFS422.750.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED AREA PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND AFTER DAMAGE REMOVAL.  FABRICATED REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8B, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-1-20D, DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 57-2-1 FIGURE 2G, DC8 NDT SPM PART 06-10-01-001, FAA FORM 8110-3, NUMBER 06565 DATED 11-13-06, SEMAN DRAWING, NUMBER ED-4367 DATED 11-11-06, AND SEMAN ENGINEERING ORDER, NUMBER 2006823 DATED 11-13-06.
